Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Inequalities for certain hypergeometric functions

Authors: C. M. Joshi and J. P. Arya
Journal: Math. Comp. 38 (1982), 201-205
MSC: Primary 33A30
MathSciNet review: 637297
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Theorems on two-sided inequalities for Gauss and Kummer’s hypergeometric functions as given by Buschman have been improved. Complex analogues of the said inequalities have been developed and it is pointed out that a similar analysis gives extensions of Luke’s, Flett’s, and Carlson’s theorems.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A30

Retrieve articles in all journals with MSC: 33A30

Additional Information

Keywords: Gauss’ hypergeometric function, Kummer’s hypergeometric function, dominant diagonal matrix, complex parameters and arguments, inequalities
Article copyright: © Copyright 1982 American Mathematical Society